# SDR CA960304004

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fleet FLEET80
- Engine: Cont C8512F
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Tank/Carb
- Stage of operation: AP
- Nature of condition: E, R, Y
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FINAL APPROACH, ENGINE STARTED TO RUN ROUGH, BUT WORKING THROTTLES SEEMED TO FIX PROBLEM. ON SHORT FINAL, ENGINE QUIT AND THEN PROPELLER STOPPED. GLIDE INITIATED BUT LANDED SHORT IN A SHED. INVESTIGATION REVEALED THAT FUEL LINE FROM STRAINER HAD BROKEN ON IMPACT, AND WATER AND CONTAMINATIONS WERE FOUND IN REMAINING 1.5 GALLONS OF FUEL. ENGINE STOPPAGE MAY HAVE BEEN DUE TO CARB ICE AND FUEL STARVATION.
